Upper bounds for the eigenvalues of differential equations

Research output: Contribution to journalArticle

Abstract

We establish upper bounds for the eigenvalues of second-order and fourth- order differential equations. The inequalities are obtained via rearrangements of higher degree.

Original languageEnglish
Pages (from-to)1-7
Number of pages7
JournalJournal of Inequalities and Applications
Volume2006
DOIs
Publication statusPublished - 2006

Fingerprint

Fourth-order Differential Equation
Rearrangement
Differential equations
Differential equation
Upper bound
Eigenvalue

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics
  • Discrete Mathematics and Combinatorics

Cite this

Upper bounds for the eigenvalues of differential equations. / Karaa, Samir.

In: Journal of Inequalities and Applications, Vol. 2006, 2006, p. 1-7.

Research output: Contribution to journalArticle

@article{da5d5f6370c840febe93044cfa41e497,
title = "Upper bounds for the eigenvalues of differential equations",
abstract = "We establish upper bounds for the eigenvalues of second-order and fourth- order differential equations. The inequalities are obtained via rearrangements of higher degree.",
author = "Samir Karaa",
year = "2006",
doi = "10.1155/JIA/2006/48606",
language = "English",
volume = "2006",
pages = "1--7",
journal = "Journal of Inequalities and Applications",
issn = "1025-5834",
publisher = "Springer Publishing Company",

}

TY - JOUR

T1 - Upper bounds for the eigenvalues of differential equations

AU - Karaa, Samir

PY - 2006

Y1 - 2006

N2 - We establish upper bounds for the eigenvalues of second-order and fourth- order differential equations. The inequalities are obtained via rearrangements of higher degree.

AB - We establish upper bounds for the eigenvalues of second-order and fourth- order differential equations. The inequalities are obtained via rearrangements of higher degree.

UR - http://www.scopus.com/inward/record.url?scp=33645148977&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33645148977&partnerID=8YFLogxK

U2 - 10.1155/JIA/2006/48606

DO - 10.1155/JIA/2006/48606

M3 - Article

VL - 2006

SP - 1

EP - 7

JO - Journal of Inequalities and Applications

JF - Journal of Inequalities and Applications

SN - 1025-5834

ER -